# SDR SWAA100476

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,656 hours, 63,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
